Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Suicidal thoughts

Apr 13, 2017 2:36 PM

How does 1 cope with the pain medication when this is 1 of my dreaded side effects ☚ī¸â—

Apr 13, 2017 3:10 PM

You need to let your doctor know and get put on something different. That's a serious side effect. I'm so sorry you are experiencing this.

Apr 13, 2017 6:40 PM

And for today- Just remember this is only temporary!

Apr 13, 2017 8:13 PM

Talk to your doctor immediately. There are several different medications that have suicidal ideation as a side effect. I have had the same thoughts from Lyrica, Gabapentin, Elavil and some chemo drugs. Know that this is the medication screwing with your brain and please seek help. It will take a little time to find the right mix for you so please be patient. We are all here and willing to help you in any possible way. Many of us have had to deal with this same issue. Please PM me if you want to talk I will be available for you. Do you have anyone close to you that you can talk with or be with until this passes? There will be a right mix for you just be willing to keep trying and ask for help whenever you need to.

Apr 14, 2017 12:11 PM

I haven't had to deal with it as a side effect but I understand what it's like to be suicidal. one of the things that were able to get me through some of my more intense periods was focusing on good things that were coming. it sounds silly but pick something small like a tv show and you want to see the final episode or your favorite artist is going to release an album soon and you want to hear it. just holding on to little things that make you happy can do a lot, because that way you don't end up focusing on big overwhelming things. I really hope things start to turn up for you soon sending good vibes your way.

Apr 14, 2017 3:19 PM

I am sending preyers your way. Find the strength to over come this. Talk to your doc right away or call your phymacy. Like what was said there are many different meds on the market. I was suicidal a few times . Even now I think about it time to time . But also like what was already said. I think about things that makes me happy and things works out .

Please call your doc if you haven't already (( gentle hugs )) stay strong . Hangout with people. 😊😊😊😊😊😊

Apr 14, 2017 4:51 PM

Copper Mary, I had that side effect from Cymbalta. Please notify your doc immediately. Hugs love & prayers! 😊💕🙏🌸

Apr 16, 2017 3:06 AM

Copper Mary, how are you feeling? We're you able to get ahold of anyone at your doctor's office? It sucks that it is a holiday weekend. Know that we are all here for you and take some extra time to be kind to yourself. This will pass I promise.

Apr 17, 2017 6:24 AM

Has anyone herd from CopperMary? I see the last time she posted was 4 days ago.

Apr 17, 2017 6:31 AM

I'm ok reducing my lyrica but I'm in a awful lot of pain thanks for everyone's thoughts of support it really helps when you're getting it tight 🙂🙂

Apr 17, 2017 6:34 AM

That's what we're here for, I have been away awhile because of my pain and my kid's getting sick with the flu, but Thank God they are feeling better and will be going back to school today. I care about the people here and always try to look out for them.

Apr 17, 2017 6:37 AM

I'm just new to this sort of thing about sharing your thoughts on a chat /support group I definitely would recommend it to anyone that needs help 😀

Apr 17, 2017 6:45 AM

I have been with this group for a very long time, I had a different username and when I was taking care of my Aunt they gave me alot of Support and let me tell you it made me a stronger person.

Apr 22, 2017 12:24 PM

How are you feeling now coppermary?

Also @LMB I'm sorry to hear you had to have chemo and furthermore that it gave you suicidal ideation.

I hope everyone is doing well

Apr 22, 2017 8:17 PM

Lyrica was a wonder drug at first for me. Then it got really dark in my brain. Then Gabapentin and Elavil for nerve pain started to do the same to me. Since I stopped all of them I have a much greater appreation for life even with the pain. The chemotherapy that I have been on and off of for about 20 years made my bones feel like they were vibrating and mentally I would be angry because I woke up. If you have ever had dental work and the tooth was not numb and the dentist hit a nerve with air or cold water that was what the chemo made my long bones (arm and legs) feel like. So I would rather take my chances. I guess I can say I understand how you feel. Hang in there it does get better.

Apr 26, 2017 2:31 PM

Hey, i have a same pain as yours ( show my pain drawing) , so thing you are alone in this world with that bad pain. So never think about bad thoughts.......#faith in GOD

Apr 26, 2017 2:46 PM

Sorry the meds are making you feel this please get onto your doctor and ask for a chamge in meds as these ones are affecting you mentally xx

Apr 26, 2017 4:38 PM

Coppermary - how are you doing today?

Apr 26, 2017 4:51 PM

Struggling but getting on with it thanks 😀

Apr 26, 2017 8:57 PM

Gentle hugs hun!!.. Im in the same boat as you as far as mood! Xoxo

Ready to start relieving your pain?

Join Community